# SDR ASOA2013010902760

- Difficulty date: December 18, 2012
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 21,246 hours, 19,499 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 601R3877913
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK CORRODED FS 559+80 - 559+96, LBL 9.  INSTALLED NEW CARGO TRACK IAW SRM 51-41-02 AND 51-41-04.
